# SDR MASA200400015

- Difficulty date: January 8, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 4,915 hours, 4,693 cycles
- Engine: Ge CF343B1
- Engine time: 4,865 hours, 4,598 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

ASH 2670 PHL-STL, NR 1 ENGINE SHUT DOWN ON DESCENT WHEN THROTTLES SELECTED TO IDLE.  CREW FOLLOWED CHECK LIST AND RESTARTED ENGINE.  ENGINE PERFORMED PROPERLY THE REST OF THE DESCENT.  MX PERFORMED ENGINE RUN AND FUEL CONTROL ADJUSTMENTS PER FIM.  A/C CONTINUED WITHOUT INCIDENT.  NO PARTS USED.
